# SDR RAIA00309238

- Difficulty date: September 11, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 12,135 hours, 10,976 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 00174
- Condition: Intermittent
- Location: Nlg Steering
- Part time: 11,403 hours, 10,224 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WILL NOT STEER PROPERLY. MAINTENANCE REMOVED AND REPLACED NWS FEED BACK POT.
